# SDR UIEA2018020300170

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,349 hours, 20,687 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO PUSH CREW NOTED NO EGT, FUEL FLOW AND OIL TEMP INDICATION.  PERFORMED AN ENGINE START IAW AMM 71-00-00-862-053-H03,  ENGINE OPS NORMAL,  ALL INDICATION NORMAL.
